MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LHK,CARLE,FOUNDATION HOSPITAL

Medline Industries, LP MEDLINE; LHK,CARLE,FOUNDATION HOSPITAL
Catalog Number 000000000601006269
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 6" connecting tube cracked when attaching to the manifold syringe.Syringe was drawing air.
 
Additional Manufacturer Narrative
The customer reported that a left heart kit had a 6" connecting tube cracked when attaching to the manifold syringe and the syringe was drawing air; a new kit was used.A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect, and the review confirms that the lots met all material, assembly and performance specifications.No product was returned for evaluation, and the customer's reported complaint description cannot be confirmed.Without receiving product for evaluation, medline was unable to definitively determine a root cause; dhr review revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LHK,CARLE,FOUNDATION HOSPITAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
herchelle teodoro
three lakes drive
northfield, IL 60093--275
MDR Report Key50947577
Report Number1417592-2026-54467
Device Sequence Number10348362
Product Code OEZ
UDI-Device Identifier20193489189589
UDI-Public20193489189589
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000601006269
Device Lot Number0000064505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown